# SDR IXXA20250828049

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,907 hours, 20,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: O2070004201
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PEDESTAL EMERGENCY FLASHLIGHT HOLDER BROKEN. MAINTENANCE PLACED ON DEFERRAL 65656 MINIMUM EQUIPMENT LIST 25-63-04-01 CATEGORY C. DUE 07 SEPTEMBER 2025. IN ACCORDANCE WITH B767 FIM 52-71 FAULT TREE 816 AND B767 WDM 52-71-12 BITE PROCEDURE FOR PROXIMITY SENSOR ELECTRONIC UNIT AND FAULTED CODE 005, 007, AND 219. INSPECTED AND CLEANED SENSOR S219. FAULT CLEARED. REMOVED AND REPLACED DEACTIVATION CHOKE S9013 ON TB101F (A191-C191) IAW B767 SWPM 20-90-15 AND IAI SUPPLEMENTAL WDM 52-71-12. OPERATIONAL CHECK GOOD. DEFERRAL 65652 CLEARED.
